Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS Great Falls, MT

June 23, 2011Cascade County, Lewis and Clark County, Teton County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 23, 2011, 3:01 PM MDT for Cascade County, Lewis and Clark County, Teton County, Montana. It was in force for 44 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2011, 3:01 PM MDT (21:01 UTC)
Expired
Jun 23, 2011, 3:45 PM MDT
In force
44 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Cascade County, MT, Lewis and Clark County, MT, Teton County, MT

The radar

The Great Falls radar (KTFX), 46 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:05 PM MDTTSTM WND GST 602 Sw Augusta, MT50-60 MPH WINDS REPORTED WITH A THUNDERSTORM...ALONG WITH PEA SIZED HAIL AND 0.30 INCHES OF BRIEF HEAVY RAINFALL.
Jun 23, 3:05 PM MDTHAIL 0.252 Sw Augusta, MT50-60 MPH WINDS REPORTED WITH A THUNDERSTORM...ALONG WITH PEA SIZED HAIL AND 0.30 INCHES OF BRIEF HEAVY RAINFALL.
Jun 23, 3:23 PM MDTTSTM WND GST 35Nne Simms, MTINITIAL OUTFLOW FROM THUNDERSTORM GUSTING TO 35 MPH AT SIMMS.
Jun 23, 3:25 PM MDTTSTM WND GST 501 Wsw Fairfield, MTSPOTTER REPORTED AT LEAST 50 MPH WINDS FROM A THUNDERSTORM SHAKING HER CAR. ALSO...PEA SIZED HAIL.
Jun 23, 3:25 PM MDTHAIL 0.251 Wsw Fairfield, MTSPOTTER REPORTED AT LEAST 50 MPH WINDS FROM A THUNDERSTORM SHAKING HER CAR. ALSO...PEA SIZED HAIL.
Jun 23, 3:30 PM MDTHAIL 0.25Fairfield, MT
Jun 23, 3:40 PM MDTHAIL 1.75Fort Shaw, MTGOLF BALL SIZED HAIL WAS REPORTED ALONG THE US89 NEAR FORT SHAW
Jun 23, 3:45 PM MDTHAIL 0.751 Nnw Fort Shaw, MTHAIIL 1 2 TO 3 4 INCH AND WINDS 40-50 MPH AND VERY HEAVY RAIN
Jun 23, 3:55 PM MDTTSTM WND GST 654 Sw Power, MTWINDS ESTIMATED AT 60-70 MPH AT ONSET OF STORM WITH BREIF HEAVY RAIN AND PEA SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 12:55 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 9.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
2315 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WUUS55 KTFX 232101
SVRTFX
MTC013-049-099-232145-
/O.NEW.KTFX.SV.W.0012.110623T2101Z-110623T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
301 PM MDT THU JUN 23 2011

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASCADE COUNTY IN CENTRAL MONTANA...
  SOUTH CENTRAL TETON COUNTY IN NORTH CENTRAL MONTANA...
  NORTH CENTRAL LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA...

* UNTIL 345 PM MDT

* AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR AUGUSTA...MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE AUGUSTA...FAIRFIELD...FORT SHAW
  AND POWER.

HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR WESTERN MONTANA.

&&

LAT...LON 4776 11169 4747 11152 4736 11241 4761 11249
TIME...MOT...LOC 2101Z 254DEG 45KT 4750 11226

$$

HOENISCH
2 follow-up statements
716 
WWUS55 KTFX 232128
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
328 PM MDT THU JUN 23 2011

MTC013-049-099-232145-
/O.CON.KTFX.SV.W.0012.000000T0000Z-110623T2145Z/
CASCADE MT-TETON MT-LEWIS AND CLARK MT-
328 PM MDT THU JUN 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL LEWIS AND CLARK...SOUTH CENTRAL TETON AND
NORTHWESTERN CASCADE COUNTIES...

AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR SIMMS...OR 21 MILES SOUTHEAST OF CHOTEAU...MOVING EAST 
AT 35 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED SOUTH OF FORT 
SHAW...MOVING NORTHEAST AT 35 MPH. THIS STORM MAY ALSO PRODUCE 
QUARTER SIZE HAIL AND WINDS IN EXCESS OF 60 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUN RIVER...SIMMS AND FORT SHAW BY 330 PM MDT...
  8 MILES SOUTH OF POWER BY 335 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4776 11169 4747 11152 4736 11241 4761 11249
TIME...MOT...LOC 2124Z 254DEG 45KT 4757 11185

$$

HOENISCH
102 
WWUS55 KTFX 232152
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
352 PM MDT THU JUN 23 2011

MTC013-049-099-232202-
/O.EXP.KTFX.SV.W.0012.000000T0000Z-110623T2145Z/
CASCADE MT-TETON MT-LEWIS AND CLARK MT-
352 PM MDT THU JUN 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEWIS AND
CLARK...SOUTH CENTRAL TETON AND NORTHWESTERN CASCADE COUNTIES HAS
EXPIRED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...HOWEVER THIS
STORM REMAINS SEVERE AND A NEW THUNDERSTORM WARNING IS NOW IN EFFECT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR WESTERN MONTANA.

LAT...LON 4776 11169 4747 11152 4736 11241 4761 11249
TIME...MOT...LOC 2128Z 254DEG 45KT 4758 11177

$$

HOENISCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:45 PM MDT, 16 minutes earlier.

Area forecast discussion, Jun 23, 2:45 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
245 PM MDT THU JUN 23 2011

.DISCUSSION...

TONIGHT THROUGH FRIDAY NIGHT...AN UPPER LEVEL HIGH PRESSURE RIDGE
HAS MOVED EAST OF THE ZONES WHILE A LOW PRESSURE TROF TO THE WEST
APPROACHES THE ROCKIES. AN ASSOCIATED COLD FRONT IS MOVING ACROSS
THE ZONES. THE AIRMASS IS MOIST AND UNSTABLE AHEAD OF THE FRONT AND
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8PM THIS EVENING.
THE AIRMASS STABILIZES BEHIND THE FRONT THIS EVENING ALTHOUGH
PORTIONS OF SOUTHWEST MONTANA THROUGH FERGUS COUNTY WILL REMAIN
UNSTABLE THROUGH THE EVENING. THE UPPER LEVEL LOW ASSOCIATED WITH
THE TROF IS CLOSED AND WILL MOVE VERY SLOWLY AND THE REGION WILL
REMAIN UNDERNEATH SOUTHWEST FLOW ALOFT THROUGH FRIDAY NIGHT. ZELZER

SATURDAY THROUGH THURSDAY...EXPECT A WEAK UPPER LEVEL TROF OF LOW
PRESSURE WILL MOVE THROUGH THE REGION THIS WEEKEND. EXPECT A FEW
SCATTERED SHOWERS/ISOLATED THUNDERSTORMS TO MOVE THROUGH THE REGION
AHEAD OF THE TROF. ADDITIONALLY...TEMPERATURES WILL BE ON THE COOL
SIDE...ESPECIALLY ON SUNDAY. FOR MONDAY THROUGH WEDNESDAY...EXPECT A
NICE WARMING TREND TO DEVELOP OVER THE REGION...WITH ONLY ISOLATED
SHOWERS/THUNDERSTORMS. BY WEDNESDAY...AFTERNOON TEMPERATURES COULD
RANGE FROM 4 TO 8 DEGREES ABOVE NORMAL. ON THURSDAY...ANOTHER TROF
OF LOW PRESSURE WILL MOVE THROUGH THE REGION...RESULTING IN A CHANCE
FOR STORMS OVER THE REGION...ALONG WITH A BIT COOLER TEMPERATURES.
BRUSDA

&&

.AVIATION...
UPDATED 1150Z.
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE FROM EAST TO WEST
ACROSS THE REGION TODAY...AS A PACIFIC COLD FRONT MOVES THROUGH THE
REGION. SOME STORMS WILL CONTAIN LARGE HAIL AND DAMAGING WIND GUSTS.
FOR NOW...KEPT THE WORST CONDITIONS AWAY FROM TERMINAL SITES...BUT
WILL MONITOR THE STORMS CLOSELY. EXPECT MOST OF THE THUNDERSTORMS TO
EXIT THE REGION BY 04Z FRIDAY...GENERALLY QUIET WEATHER EXPECTED
OVERNIGHT...BUT ANOTHER ROUND OF AFTERNOON THUNDERSTORMS IS POSSIBLE
OVER SOUTHWEST MONTANA ON FRIDAY. BRUSDA

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE WEEK.
WARM TEMPERATURES WILL CONTINUE THE SNOWMELT AND WATER LEVELS
WILL REMAIN HIGH THROUGH THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  46  71  46  68 /  40  20  10  10
CTB  48  66  43  65 /  20  20  10  10
HLN  49  71  46  70 /  50  30  20  10
BZN  46  72  44  72 /  60  30  20  20
WEY  41  64  36  64 /  40  50  50  20
DLN  45  70  42  70 /  40  30  20  10
HVR  50  73  48  70 /  40  10  20  20
LWT  46  67  45  65 /  70  40  30  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM MDT THIS EVENING BLAINE...
BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...
CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...
FERGUS...HILL...JEFFERSON...JUDITH BASIN...LIBERTY...MEAGHER...
NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...
TOOLE.

FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL FURTHER NOTICE.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 23, 1:00 PM MDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
100 PM MDT THU JUN 23 2011

MTZ008>015-044>055-241200-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
100 PM MDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON
AND EVENING. SOME STORMS WILL BE SEVERE...WITH LARGE HAIL IN EXCESS
OF 1 INCH IN DIAMETER AND HIGH WINDS IN EXCESS OF 60 MPH.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF NORTH CENTRAL
AND SOUTHWEST MONTANA UNTIL 8 PM THIS EVENING.

FLOOD HIGHLIGHTS REMAIN IN EFFECT ACROSS PORTIONS OF THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL FURTHER NOTICE ACROSS
PORTIONS OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

ANY SPOTTER REPORT OF SEVERE WEATHER OR FLASH FLOODING WOULD BE
GREATLY APPRECIATED.

In the hours before

Special weather statement, Jun 23, 2:09 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
209 PM MDT THU JUN 23 2011

MTZ014-048-232100-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-SOUTHERN ROCKY MOUNTAIN FRONT
MT-
209 PM MDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEWIS AND CLARK AND
WESTERN TETON COUNTIES UNTIL 300 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF OVANDO...OR 15 MILES EAST OF
SEELEY LAKE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BREIF HEAVY RAIN. HEAVY RAIN
ON MOUNTAIN SNOWPACK IN THE WILDERNESS AREAS COULD CAUSE FLASH
FLOODING IN THE BACK COUNTRY.

* LOCATIONS IMPACTED INCLUDE...
  THE BOB MARSHALL AND SCAPEGOAT WILDERNESS AREAS...
  BENCHMARK AREA AND SOUTH FORK SUN RIVER AREAS...
  RURAL WESTERN TETON COUNTY...

LAT...LON 4792 11286 4724 11239 4716 11284 4717 11305
      4718 11307 4747 11308 4748 11311 4751 11314
      4757 11313 4759 11315 4766 11314 4772 11317
TIME...MOT...LOC 2006Z 244DEG 31KT 4723 11303

HOENISCH
Special weather statement, Jun 23, 2:38 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
238 PM MDT THU JUN 23 2011

MTZ009-044-046-048-049-232130-
EASTERN PONDERA MT-EASTERN TETON MT-NORTHERN ROCKY MOUNTAIN FRONT
MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-TOOLE MT-
238 PM MDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...NORTHERN TETON
AND SOUTHERN TOOLE COUNTIES UNTIL 330 PM MDT...

AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF CONRAD...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CONRAD AND LEDGER.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4848 11170 4828 11149 4802 11214 4817 11229
TIME...MOT...LOC 2038Z 235DEG 23KT 4815 11209

SUK
Special weather statement, Jun 23, 2:55 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
255 PM MDT THU JUN 23 2011

MTZ014-048-232145-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-SOUTHERN ROCKY MOUNTAIN FRONT
MT-
255 PM MDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEWIS AND CLARK AND
SOUTHERN TETON COUNTIES UNTIL 345 PM MDT...

AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF AUGUSTA...OR 29 MILES SOUTHWEST
OF CHOTEAU...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   AUGUSTA...

LAT...LON 4786 11234 4741 11214 4729 11259 4768 11282
TIME...MOT...LOC 2055Z 250DEG 33KT 4748 11245

HOENISCH
Special weather statement, Jun 23, 2:56 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
256 PM MDT THU JUN 23 2011

MTZ014-232200-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-
256 PM MDT THU JUN 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK COUNTY
UNTIL 400 PM MDT...

AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LINCOLN...OR 24 MILES
NORTHEAST OF DRUMMOND...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...
  RURAL CENTRAL LEWIS AND CLARK COUNTY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4733 11253 4733 11205 4720 11204 4718 11200
      4718 11198 4712 11189 4713 11181 4711 11179
      4703 11179 4681 11272 4683 11279 4685 11281
      4706 11281
TIME...MOT...LOC 2056Z 233DEG 29KT 4693 11273

COULSTON

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:57 AM MDTSpecial Weather StatementTFXGlacier48 min
Jun 23, 2:09 PM MDTSpecial Weather StatementTFXTeton51 min
Jun 23, 2:38 PM MDTSpecial Weather StatementTFXPondera52 min
Jun 23, 2:55 PM MDTSpecial Weather StatementTFXTeton50 min
Jun 23, 2:56 PM MDTSpecial Weather StatementTFXLewis and Clark64 min
Jun 23, 3:44 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton61 min
Jun 23, 4:08 PM MDTSpecial Weather StatementTFXJudith Basin52 min
Jun 23, 5:12 PM MDTSpecial Weather StatementTFXChouteau, Hill63 min
Jun 23, 5:41 PM MDTSpecial Weather StatementTFXFergus49 min
Jun 23, 5:54 PM MDTSpecial Weather StatementTFXGallatin36 min

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.